My favorite folks ! :)

21 September 2009

Quick note

I had Duane take me to the ER yesterday. I hated to do it, but my head felt like it was going to explode. Duane had had such a stressful couple of days, i didn't want to, but i knew nothing else was going to help.

And he know that if i feel badly enough to go to ER i feel very badly indeed. And even more, to let them give me IM shots (which i despise & am very phobic of) i feel indeed horrible.

They gave me 2 mg of Dilaudid & ? mg of Phenergan. It took a long time for the meds to kick in. The nausea was worse, at first. But it did eventually relieve the headache. It was an atypical headache for me. It was more bi-lateral & in an area, largely the frontal bone in my forehead, that i don't usually have.

But i also started itching. Not as in a reaction that is dangerous. I didn't get red or welts, but i itched all over. I lost track of time, too. We got home & i went to bed & then woke up, feeling like it was hours later, but only 45 minutes had passed. For several hours it was that way. I'd sleep some but then the itching would wake me up. That finally wore off about 2 AM.

Today the headache has worn off, but i'm having trouble concentrating. I have read a few blogs & wanted to post comments, but drift off to sleep before i can gather my thoughts.

I know that last spring i had problems with what i thought might be Splenda, but i can't find the entries & am too worn out to search for them.

Anyway, in a nutshell, i'm better but kind of out of it for a little while.


197

6 comments:

justme said...

so glad that you are doing better. Phenagren is horrid. my husband goes NUTS on it, so it's no wonder you were out of sorts

Lynnette Kraft said...

:( So so sorry for you. Great Mercola article on Splenda. Do you read Mercola? He's one of my favorite health guys. Here's the link:
http://articles.mercola.com/sites/articles/archive/2000/12/03/sucralose-dangers.aspx

I hope you continue to feel better. What are your health problems? What do you do in trying to remedy them? I will pray for you.
Love,
Lynnette

Anonymous said...

My mom was on Dilaudid for the pain this weekend, and she had the same problem with the itching. Her doc said it wasn't uncommon to have itching when taking Dilaudid, so she stopped! See you Wednesday I hope!

Amrita said...

Sorry to read this Kathy.

Hope you are feeling better by now.. Take care.

Mrs. Mac said...

Hoping and praying you are feeling much better by now.

Rosemary said...

Kathryn, I am so sorry that you had to go to the ER. I know you would have done anything to avoid that, but I must admit - I think you needed the meds. Feel better, please, I am concerned.